I have an oralthrush. Had them for about 2 weeks now. Realized my threshold towards spicy food significantly reduced. It burns every time I have curry or even when in contact with pepper. It s that sensitive ...
Help I suffer from bv every week and thrush once a month - I use treatments such as BV gel and oralthrush tablets and pessaries but they are only temporary, the infections just come back within a few days ...
I beleive i have vaginal posriasis for 10 years a white discharge every day outside the vulvula and oralthrush daily what treatment and topical treatments i could recommend to my next gp appointment ...
hi my name is nikihta and i am suffering from vaginal thrush. i had some medicine before and after that my doctor asked me to take some more medicines. i am taking these medicines but again i have the same ...
Is it possible to get oralthrush that doesn.t mean hiv only the doctor said i have been run down and now got a fungal throat infection . When i put it in Google it came up aids and hiv now I m scared 19 ...
Do only people with HIV get oralthrush of a white coating wether it be thin or thick
Thanks for writing to us.
HIV is immunodeficiency disease in which patient immunity decrease so he is prone for many infection. Oralthrush is fungal infection occurs in HIV patient but it can occur in other person also who are not suffering from HIV.
Hope I have answered your query if you have further questions I will be happy to help you.
Please what causes regular reoccurence of thrush in a young woman.And how can it be cured.
Get your blood sugars tested.
IT is one of the leading causes.
Improve perineal hygiene.
Do not overtly douche / rub / cleanse / handle the area.
Avoid antibiotic use.
maintain vaginal pH.
Increase intake of curd / yoghurt etc.
i have alot of tiny white bumps on gums and some little white raised spots no pain noticed them today 15 yr old virgin non smoker give email and will send pics
It sounds like you may have oralthrush or candidal infection. If this is the diagnosis it can be treated with nystatin. I would encourage you to see your family doctor.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions